Don't ignore your skin issues
Ask FREE question to skin specialists
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 34 yrs old male severely suffering from sleepless nights since last 1 yr. I have consulted phycratic doctor. My doctor recently prescribed dichorate er 750+500 solian 300 sizopin 50 but rhe side effects of sizopin 50 is that the whole next day I have to sleep and when I wake up I have my head hanged on I want sound sleep and fresh every morning please advice with medicine I also have tremendous itiching problem through the body but sometimes in the whole day I commit that I have taken 90 pill of ayurvedic medicine for weight gain and muscle gain when I was 19 yrs old and after that I had tremendous problem with fat contents of food. I mean to say whnever I ate fatty food ihad problems like head hanged on, constipation etc I continued for 5 yrs medicines I have taken: qutan, qutipin, lithosun, diva od, ativan mg (but no effects on sleep)

1 Doctor Answered
Insomnia is not an illness by itself-usually is a symptom of some underlying disorder/ problem which needs to be managed. Symptomatic treatment with sleeping pills is not a solution. Please meet an experienced psychiatist
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.